# SDR R61A20100488

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 11,554 hours, 6,932 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 18400080
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL TWO CORROSION ON RT MLG INBOARD BEARING.  MX REPLACED THE THE RT MLG ACTUATOR INBOARD BUSHING IAW EMB 170 AMM 32-31-01, P/N 1840-0080.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
